# SDR USAA990428

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294.5
- Part time: 30,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK IN RADIUS AT STATION 294.5 RBL 54.75 WL 208 ANGLE.  INSTALLED DOUBLER ANGLE PER SRM 51-70-11.  (M)
